# SDR QXEA2016121600796

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,671 hours, 39,444 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CPCS FAULT LIGHT ILLUMINATED IN FLIGHT. CYCLED DUMP/MAN/AUTO SELECTOR PER FAULT ANNUNCIATOR ON PRESSURIZATION CONTROLLER EMERGENCY CHECKLIST. FAULT LIGHT EXTINGUISHED AND AUTO PRESSURIZATION OPERATED NORMALLY. ACCOMPLISHED FSM CPCS FAULT RESET VERIFICATION PROCEDURE FAULT ANNUNCIATOR DID NOT RE-ILLUMINATE. RETURNED TO SERVICE. NO PARTS REPLACED.
